| Model Number |
DTBA1D4 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during a pre-implant device check, the cardiac resynchronization therapy defibrillator (crt-d) displayed a battery voltage that did not meet indications for implant upon device interrogation.No attempt was made to implant the device.There was no patient involvement.